# SDR SIMA201001303

- Difficulty date: January 11, 2010
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- Aircraft time: 24,674 hours, 24,416 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT CORROSION WAS FOUND ON THE FORWARD FUSELAGE II LOWER SKIN, CENTER FUSELAGE LOWER SKIN AND FRAME 12. THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED DAMAGE IAW EO EM-53MR-1447. THE AIRCRAFT WAS RETURNED TO SERVICE.
